CSN Login
Members Online: 11

Feeling like a Rollercoaster of ups and downs..

Redneckimber's picture
Redneckimber
Posts: 23
Joined: Dec 2009

Hi Everyone!

My Total Thyroid was taken out November 23, 2009 due to the Papillary Cancer. They took two of my Parathyroids, one had cancer and about 15 lymph nodes in which several of them had cancer also. I went thru the RAI in December 2009 and had a clean scan December 31, 2009

I started feeling better mentally once they got me back on Levothyroxine but it took a while to get my energy level back and I had a hard time getting out of bed everyday (so I got a puppy for motivation) lol.. (she's the best thing ever)

Anyway... I am back to having a hard time, it seems like from one day to the next I never know how I am going to feel. One day I will get up and feel good, have energy, walk the dog come home and feel like the flu has stricken me and get so sick I cant get up. A few hours later, I feel ok again. Its like a rollercoaster, physically & mentally from one day to the next and from one hour to the next. This has been going on for months now.

Does anyone else experience this, or is it me and I am having something wrong going on???

Sincerely,
Kimber

jecklehyde
Posts: 33
Joined: Nov 2007

How often are you having your blood tested for your Levothyroxine? I know in the beginning after my TT, it took quite a long time to get my Synthroid to a steady amount. Even after 3 years, I still get tested every 3 months and I still have changes in the medication. Rule of thumb, if you are noy feeling well, call your endo and ask for a blood test. You know your body better than any one else.
BTW: When you talk about your ups and downs, we all have them. Hence the name I have picked for this site!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network